alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ORTIZ-BOJACA, JOSE JOAQUIN [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Ortiz-Bojacá, José Joaquín. El modelamiento matemático y la contabilidad analítica matricial, mecanismos de medición, representación e interpretación contable: ¿un reto aún no asumido por la contametría en el desarrollo científico de contabilidad?, ¿ni tampoco por la praxis de la profesión?. Cuad. Contab., Jun 2016, vol.17, no.43, p.127-155. ISSN 0123-1472


   2 / 2
select
to print
 Macías, Hugo A et al. El futuro de las revistas contables colombianas: un debate polifónico. Cuad. Contab., Jun 2014, vol.15, no.37, p.261-278. ISSN 0123-1472
    · text in spanish


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information